×

zbMATH — the first resource for mathematics

On the form of functions which preserve regressive isols. (English) Zbl 0272.02067

MSC:
03D50 Recursive equivalence types of sets and structures, isols
03D30 Other degrees and reducibilities in computability and recursion theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Barback [1] Recursive functions and regressive isols , Math. Scand. 15 (1964), 29-42. · Zbl 0148.24701 · doi:10.7146/math.scand.a-10724 · eudml:165886
[2] J.C.E. Dekker [2] Infinite series of isols , Amer. Math. Soc. Proc. Symposia Pure Math. 5 (1962), 77-96. · Zbl 0171.27001
[3] J.C.E. Dekker [3] The minimum of two regressive isols , Math. Zeit. 83 (1964), 345-366. · Zbl 0122.01002 · doi:10.1007/BF01111167 · eudml:170234
[4] J.C.E. Dekker and J. Myhill [4] Retraceable sets , Canad. J. Math. 10 (1958), 357-373. · Zbl 0082.01505 · doi:10.4153/CJM-1958-035-x
[5] E. Ellentuck [5] Universal cosimple isols, 42 (1972), 629-638 Pacif. J. Math. · Zbl 0254.02032 · doi:10.2140/pjm.1972.42.629
[6] M.J. Hassett [6] A closure property of regressive isols , Rocky Mt. J. Math. 2 (1972), 1-24. · Zbl 0238.02036 · doi:10.1216/RMJ-1972-2-1-1
[7] A. Nerode [7] Extensions of isols , Ann. of Math. 73 (1961), 362-403. · Zbl 0101.01203 · doi:10.2307/1970338
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.